# SDR HNAA2024052200429

- Difficulty date: April 10, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,025 hours, 41,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 9 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2014 DENT FOUND ON FUSELAGE SKIN ON FR9 AND 6" ABOVE STR20L.  REPAIRED IAW EO1-53-24-0264
